# SDR CALA9800469

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .1562 INCH CRACK THROUGH FASTENER HOLE AT BOTTOM OF STIFFENER AT INBOARD SIDE OF LT WING LEADING EDGE RIB, WBL 92.0, ACCESS CUTOUT 6303.  A REPAIR WAS INSTALLED IAW SRM 51-14-1.
